# SDR AALA2020022099001

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,642 hours, 21,282 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE CLEVIS BRACKET RUSTED. MAINTENANCE REPLACED SLIDE CLEVIS BRACKET HARDWARD PER AMM 20-10-01.
